Alert archive / South Carolina / Small Craft Advisories in 2012
Small Craft Advisory 30, NWS Wilmington, NC
NWS Wilmington, NC issued this small craft advisory at Apr 21, 2012, 2:18 AM EDT. It took effect at Apr 22, 2012, 4:00 AM EDT. It was in force for 43 hr.
The area
The counties it named.
The facts
- Issued
- Apr 21, 2012, 2:18 AM EDT (06:18 UTC)
- In effect from
- Apr 22, 2012, 4:00 AM EDT
- Expired
- Apr 23, 2012, 10:47 PM EDT
- In force
- 43 hr
- Issued by
- NWS Wilmington, NC
The text
As transmitted, in the capitals the NWS used until 2016.
378 WHUS72 KILM 210618 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 218 AM EDT SAT APR 21 2012 AMZ254-256-211600- /O.NEW.KILM.SC.Y.0030.120422T1000Z-120423T1000Z/ LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 218 AM EDT SAT APR 21 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 6 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM SUNDAY TO 6 AM EDT MONDAY. * WINDS...SOUTH 15 TO 25 KT...BECOMING NORTHWEST 20 TO 30 KT SUNDAY NIGHT INTO MONDAY. * SEAS...SEAS 5 TO 8 FEET SUNDAY AND MONDAY...HIGHEST OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ250-252-211600- /O.NEW.KILM.SC.Y.0030.120422T1000Z-120423T2200Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 218 AM EDT SAT APR 21 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 6 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM SUNDAY TO 6 PM EDT MONDAY. * WINDS...SOUTH 15 TO 25 KT...BECOMING NORTHWEST 20 TO 30 KT SUNDAY NIGHT. * SEAS...SEAS 4 TO 7 FEET SUNDAY AND SUNDAY NIGHT...HIGHEST SEAS OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 8
11 follow-up statements
897 WHUS72 KILM 210818 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 418 AM EDT SAT APR 21 2012 AMZ254-256-211600- /O.EXT.KILM.SC.Y.0030.120422T1000Z-120423T1300Z/ LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 418 AM EDT SAT APR 21 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM SUNDAY TO 9 AM EDT MONDAY... * WINDS...WEST TO NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT SUNDAY NIGHT. * SEAS...4 TO 7 FEET...HIGHEST OUTER WATERS OFF THE WINYAH BAY ENTRANCE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ250-252-211600- /O.EXT.KILM.SC.Y.0030.120422T1000Z-120424T0100Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 418 AM EDT SAT APR 21 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM SUNDAY TO 9 PM EDT MONDAY... * WINDS...WEST TO NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT SUNDAY NIGHT. * SEAS...5 TO 8 FEET...HIGHEST OFF CAPE FEAR. DOMINATE PERIODS WILL RUN 5 TO 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 11
211 WHUS72 KILM 211532 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1132 AM EDT SAT APR 21 2012 AMZ254-256-220400- /O.CON.KILM.SC.Y.0030.120422T1000Z-120423T1300Z/ LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1132 AM EDT SAT APR 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO 9 AM EDT MONDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ250-252-220400- /O.CON.KILM.SC.Y.0030.120422T1000Z-120424T0100Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 1132 AM EDT SAT APR 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO 9 PM EDT MONDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MBB
001 WHUS72 KILM 212316 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 716 PM EDT SAT APR 21 2012 AMZ254-256-221015- /O.CON.KILM.SC.Y.0030.120422T1000Z-120423T1300Z/ LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 716 PM EDT SAT APR 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO 9 AM EDT MONDAY... * WINDS...NORTHWEST TO WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ250-252-221015- /O.CON.KILM.SC.Y.0030.120422T1000Z-120424T0100Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 716 PM EDT SAT APR 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO 9 PM EDT MONDAY... * WINDS...NORTHWEST TO WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RJD
950 WHUS72 KILM 220243 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1043 PM EDT SAT APR 21 2012 AMZ254-256-221000- /O.EXT.KILM.SC.Y.0030.120422T0800Z-120423T1300Z/ LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1043 PM EDT SAT APR 21 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM SUNDAY TO 9 AM EDT MONDAY... * WINDS...SHIFTING TO NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ250-252-221000- /O.EXT.KILM.SC.Y.0030.120422T0800Z-120424T0100Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 1043 PM EDT SAT APR 21 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM SUNDAY TO 9 PM EDT MONDAY... * WINDS...SHIFTING TO NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RJD
008 WHUS72 KILM 220721 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 321 AM EDT SUN APR 22 2012 AMZ254-256-221600- /O.CON.KILM.SC.Y.0030.120422T0800Z-120423T1300Z/ LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 321 AM EDT SUN APR 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT MONDAY... * WINDS...SOUTHEAST WINDS 10 TO 20 KT THIS MORNING...BECOMING NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT THIS AFTERNOON AND OVERNIGHT. * SEAS...4 TO 7 FEET...HIGHEST OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ250-252-221600- /O.CON.KILM.SC.Y.0030.120422T0800Z-120424T0100Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 321 AM EDT SUN APR 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT MONDAY... * WINDS...SOUTHEAST 15 TO 20 KT WITH GUSTS UP TO 25 KT...BECOMING NORTHWEST 20 TO 30 KT LATE TODAY AND OVERNIGHT. * SEAS...5 TO 9 FEET...HIGHEST OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 8
143 WHUS72 KILM 221532 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1132 AM EDT SUN APR 22 2012 AMZ254-256-230400- /O.CON.KILM.SC.Y.0030.000000T0000Z-120423T1300Z/ LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1132 AM EDT SUN APR 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT MONDAY... * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ250-252-230400- /O.CON.KILM.SC.Y.0030.000000T0000Z-120424T0100Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 1132 AM EDT SUN APR 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT MONDAY... * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
229 WHUS72 KILM 230100 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 900 PM EDT SUN APR 22 2012 AMZ254-256-231000- /O.CON.KILM.SC.Y.0030.000000T0000Z-120423T1300Z/ LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 900 PM EDT SUN APR 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT MONDAY... * WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ250-252-231000- /O.CON.KILM.SC.Y.0030.000000T0000Z-120424T0100Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 900 PM EDT SUN APR 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT MONDAY... * WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RJD
433 WHUS72 KILM 230645 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 245 AM EDT MON APR 23 2012 AMZ254-256-231600- /O.EXT.KILM.SC.Y.0030.000000T0000Z-120423T2200Z/ LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 245 AM EDT MON APR 23 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 6 FEET...HIGHEST OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ250-252-231600- /O.CON.KILM.SC.Y.0030.000000T0000Z-120424T0100Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 245 AM EDT MON APR 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 7 FEET...HIGHEST OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 8
492 WHUS72 KILM 231532 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1132 AM EDT MON APR 23 2012 AMZ254-256-232200- /O.CON.KILM.SC.Y.0030.000000T0000Z-120423T2200Z/ LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1132 AM EDT MON APR 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ250-252-232200- /O.CON.KILM.SC.Y.0030.000000T0000Z-120424T0100Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 1132 AM EDT MON APR 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... * WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
226 WHUS72 KILM 232159 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 559 PM EDT MON APR 23 2012 AMZ254-256-232300- /O.CAN.KILM.SC.Y.0030.000000T0000Z-120423T2200Z/ LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 559 PM EDT MON APR 23 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH LATE THIS EVENING. $$ AMZ250-252-240400- /O.EXT.KILM.SC.Y.0030.000000T0000Z-120424T0400Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 559 PM EDT MON APR 23 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RJD
862 WHUS72 KILM 240247 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1047 PM EDT MON APR 23 2012 AMZ250-252-240400- /O.CAN.KILM.SC.Y.0030.000000T0000Z-120424T0400Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 1047 PM EDT MON APR 23 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT SHOULD EXERCISE CAUTION INTO THE OVERNIGHT HOURS. $$ RJD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this small craft advisory went out at Apr 20, 10:40 PM EDT, 3 hours 38 minutes earlier.
Area forecast discussion, Apr 20, 10:40 PM EDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 1040 PM EDT FRI APR 20 2012 .SYNOPSIS... A COLD FRONT WILL APPROACH FROM THE NORTHWEST ON SATURDAY AS A STRONG LOW PRESSURE SYSTEM DEVELOPS OVER THE NORTHERN GULF OF MEXICO. THIS LOW WILL MOVE UP THE SOUTHEAST ATLANTIC COAST FROM SATURDAY NIGHT INTO SUNDAY...BRINGING MUCH NEEDED RAIN FOR THE EASTERN CAROLINAS. UNSEASONABLY COOL HIGH PRESSURE WILL BUILD IN FROM THE WEST THROUGH THE MIDDLE OF NEXT WEEK...WITH DRY WEATHER AND BELOW NORMAL TEMPERATURES. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... AS OF 1030 PM FRIDAY...SCATTERED SC AND AC THIS EVENING WILL GIVE WAY TO A BROKEN TO OVERCAST LOW LEVEL STRATUS CLOUD DECK DURING THE PREDAWN HRS OF SAT. LIGHT SOUTHEAST TO SOUTH LOW LEVEL WINDS...LESS THAN 5 MPH...WILL ADVECT HIGHER DEWPOINTS ACROSS THE FA OVERNIGHT. VARIOUS MODEL MOS GUIDANCE FOR LOCATIONS ACROSS THE FA SUGGESTS AN INCREASED POTENTIAL FOR PATCHY/AREAS OF FOG TO AFFECT THE FA AFTER MIDNIGHT. TONITES LOWS TWEAKED UP BY A DEGREE OR 2 BASED ON LATEST SFC TEMP/DEWPT TRENDS. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/... AS OF 2:45 PM FRIDAY...UNSETTLED WEATHER ACCOMPANIED BY MUCH NEEDED RAINFALL ON TAP FOR THIS WEEKEND. UNSEASONABLY DEEP UPPER TROUGHING OVER EASTERN CONUS WILL CHARACTERIZE THE SHORT TERM. CYCLOGENESIS WILL TAKE PLACE AT THE SURFACE AND ALOFT AT THE BASE OF THE TROUGH OVER THE NORTHERN GULF OF MEXICO ON SATURDAY. GFS AND ECMWF TRACK THE SYSTEM RIGHT ALONG THE SOUTHEAST COAST OR JUST INLAND ON SUNDAY. MODEL SOUNDINGS SHOW DEEPEST MOISTURE AND STRONGEST LIFT SUNDAY MORNING...WHERE I HAVE INTRODUCED 100 POPS. CONSIDERING P/W VALUES IN THE INCH AND A HALF RANGE AND STRONG DYNAMICS THINK HEAVY RAIN ACCOMPANIED BY STORM TOTAL QPF VALUES IN THE INCH RANGE NOT UNREASONABLE...WITH THE POSSIBILITY OF GOING MUCH HIGHER. EXTENSIVE CLOUD COVER AND RAINFALL ON SUNDAY WILL LEAD TO A SUBSTANTIAL DAY TO DAY TEMPERATURE DIFFERENCE...WITH HIGHS OF AROUND 80 ON SATURDAY...AND IN THE UPPER 60S MOST PLACES ON SUNDAY. COLD ADVECTION WILL SET UP IN EARNEST OVERNIGHT SUNDAY AS SURFACE SYSTEM PULLS AWAY RAPIDLY TO THE NORTHEAST...WITH LOWS DROPPING INTO THE MID AND UPPER 40S. && .LONG TERM /MONDAY THROUGH FRIDAY/... AS OF 2:45 PM FRIDAY...EMPHASIS FOR THE EXTENDED NOW SHIFTS FROM POPS THE PREVIOUS FEW DAYS TO MORNING LOWS TUESDAY AND WEDNESDAY AS COLD AIR ADVECTION IN THE WAKE OF THE SYSTEM ENSUES. FORTUNATELY THE AXIS OF THE COLD AIR...IF YOU FOLLOW THE OPERATIONAL GFS...WHICH IS ONE OF THE COLDEST... MOVES ACROSS EARLY TUESDAY WITH 850MB TEMPERATURES SLIGHTLY BELOW FREEZING. WITH THE MID LEVEL AND SURFACE LOW MEANDERING ACROSS THE GREAT LAKES...THE BOUNDARY LAYER SHOULD REMAIN WELL MIXED. THIS SHOULD PRECLUDE ANY TEMPERATURES IN THE 30S. AIR MASS MODIFICATION SHOULD DO THE TRICK BY WEDNESDAY MORNING AND HAVE ADJUSTED LOWS TO THE MIDDLE 40S. WEDNESDAY AND THURSDAY QUICKLY WARM TO THE 70S AND 80S RESPECTIVELY AS A MORE WESTERLY/DOWNSLOPE FLOW DEVELOPS. THE ONLY OTHER SYSTEM ON THE HORIZON IS A WEAK FRONT LATE THURSDAY INTO THE NEW DAY FRIDAY PASSING WITH ONLY A WIND SHIFT AS A MID LEVEL OMEGA PATTERN SHOWS SIGNS OF DEVELOPING. && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... AS OF 00Z...TAF SITES HAVE FINALLY CLEARED OUT THIS EVENING AND VFR CONDITIONS CAN BE EXPECTED UNTIL 06 UTC. LOW LEVEL MOISTURE...CLEAR SKIES AND LIGHT WINDS WILL PROVIDE A GOOD ENVIRONMENT FOR FOG FORMATION MAINLY AFTER 06 UTC. LIFR CONDITIONS ARE EXPECTED AT KFLO WITH IFR POSSIBLE AT KLBT...KCRE AND KMYR. KILM WILL BE A BIT TRICKIER AS RESIDUAL MOISTURE ON THE SURFACE IS MISSING FROM LACK OF SIGNIFICANT RAINFALL. SO AT THIS TIME WILL ONLY INTRODUCE MVFR AT THIS SITE. EXTENDED OUTLOOK...NUMEROUS SHOWERS/TEMPO IFR POSSIBLE SUNDAY...MAINLY NEAR THE COAST. VFR MONDAY THROUGH WEDNESDAY WITH ISOLATED SHOWERS MONDAY. && .MARINE... NEAR TERM /THROUGH TONIGHT/... AS OF 1030 PM EDT FRIDAY...SURFACE RIDGING FROM HIGH PRESSURE CENTERED WELL OFF THE NC COAST WILL RESULT IN A LIGHT SOUTHEAST THROUGH SOUTHWEST WIND ACROSS THE ILM WATERS. THE PLACEMENT OF THE SFC RIDGING INDICATES S-SW WINDS NORTH PORTIONS...SE-S ACROSS THE SOUTHERN PORTIONS. SIG. SEAS WILL REMAIN 2 TO 3 FT WITH A DOMINATE 6 TO 8 SECOND PERIOD. SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... AS OF 2:45 PM FRIDAY...VERY DANGEROUS BOATING CONDITIONS COULD DEVELOP OVER THE WEEKEND AS A POWERFUL SYSTEM MOVES NORTHEAST ALONG THE EASTERN SEABOARD. SMALL CRAFT ADVISORY CONDITIONS...ALONG WITH EXTENSIVE AND HEAVY RAINFALL...ARE LIKELY TO DEVELOP ON SUNDAY. WILL LIKELY BE ISSUING ADVISORIES FOR THIS EVENT ONCE TIMING OF EVENT ONSET BECOMES A LITTLE MORE CLEAR. LONG TERM /MONDAY THROUGH WEDNESDAY/... AS OF 2:45 PM FRIDAY...EXPECT A RUGGED COUPLE OF DAYS FOR THE MARINE COMMUNITY MONDAY AND TUESDAY AS A STRONG WEST TO OCCASIONAL NORTHWEST FLOW PREVAILS. THIS AS A POTENT SYSTEM MEANDERS AROUND THE GREAT LAKES WITH AT LEAST ONE POTENT SHORTWAVE RIDING THE NORTHWEST MID LEVEL FLOW MOVING ACROSS EARLY TUESDAY. DO NOT EXPECT A SMALL CRAFT ADVISORY BUT A SCEC HEADLINE IS NOT OUT OF THE QUESTION. WIND SPEEDS OF 15-20 KNOTS CAN BE EXPECTED MONDAY AND MOST OF THE DAY TUESDAY. TUESDAY MORNING WINDS WILL BE CLOSER TO 20 KNOTS AS THE AFOREMENTIONED SHORTWAVE MOVES ACROSS. WINDS WILL DECREASE LATER TUESDAY INTO WEDNESDAY AS THE SYSTEM PULLS AWAY. FORTUNATELY WITH THE FETCH THE HIGHER SEAS WILL REMAIN OFFSHORE. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...NONE. MARINE...NONE. && SYNOPSIS...REK/CRM NEAR TERM...DCH SHORT TERM...REK LONG TERM...SHK AVIATION...DRH
Hazardous weather outlook, Apr 20, 5:16 AM EDT, 21 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 516 AM EDT FRI APR 20 2012 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-210930- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- 516 AM EDT FRI APR 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. STRONG TO POTENTIALLY SEVERE THUNDERSTORMS SATURDAY INTO SUNDAY COULD BRING GUSTY WINDS TO THE AREA. LOW TEMPERATURES MONDAY NIGHT COULD DIP INTO THE 30S AWAY FROM THE COAST...WITH FROST POSSIBLE. WE ARE WELL INTO THE GROWING SEASON AND MANY PLANTS COULD BE DAMAGED IF FROST OCCURS. LOW RELATIVE HUMIDITY AND GUSTY WEST WINDS MONDAY AND TUESDAY COULD POSE AN ELEVATED WILDFIRE RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-210930- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 516 AM EDT FRI APR 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. STRONG WINDS AND LARGE SEAS COULD REACH SMALL CRAFT ADVISORY THRESHOLDS SATURDAY INTO SUNDAY. STRONG TO SEVERE THUNDERSTORMS COULD ALSO BRING GUSTY WINDS DURING THE SAME PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 9
In the hours before
Special weather statement, Apr 21, 1:23 AM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 123 AM EDT SAT APR 21 2012 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-211200- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN... WHITEVILLE...BURGAW...SURF CITY...TOPSAIL BEACH...WILMINGTON... CAROLINA BEACH...WRIGHTSVILLE BEACH...LELAND...BOLIVIA... SHALLOTTE...OCEAN ISLE BEACH...HOLDEN BEACH...OAK ISLAND... SOUTHPORT...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE... MARION...KINGSTREE...CONWAY...MYRTLE BEACH...NORTH MYRTLE BEACH... GARDEN CITY...ANDREWS...GEORGETOWN...MURRELLS INLET 123 AM EDT SAT APR 21 2012 ...PACTHY DENSE FOG EARLY THIS MORNING... PARTIALLY CLEAR SKIES COMBINED WITH HUMID AIR AND LIGHT WINDS WAS RESULTING IN PATCHY DENSE FOG ACROSS THE REGION THIS MORNING. VISIBILITIES MAY BE REDUCED TO LESS THAN A QUARTER MILE AT TIMES IN SOME LOCATIONS. PATCHES OF DENSE FOG WILL LIKELY LINGER INTO SUNRISE...BURNING OFF AN HOUR OR TWO THEREAFTER. USE LOW BEAM HEADLIGHTS WHEN ENCOUNTERING THICK FOG. GIVE YOURSELF PLENTY BRAKING DISTANCE TO OBJECTS WHICH MAY APPEAR SUDDENLY IN FRONT OF YOU. COLBY
Special weather statement, Apr 21, 1:24 AM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT...COR NATIONAL WEATHER SERVICE WILMINGTON NC 124 AM EDT SAT APR 21 2012 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-211200- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN... WHITEVILLE...BURGAW...SURF CITY...TOPSAIL BEACH...WILMINGTON... CAROLINA BEACH...WRIGHTSVILLE BEACH...LELAND...BOLIVIA... SHALLOTTE...OCEAN ISLE BEACH...HOLDEN BEACH...OAK ISLAND... SOUTHPORT...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE... MARION...KINGSTREE...CONWAY...MYRTLE BEACH...NORTH MYRTLE BEACH... GARDEN CITY...ANDREWS...GEORGETOWN...MURRELLS INLET 124 AM EDT SAT APR 21 2012 ...PATCHY DENSE FOG EARLY THIS MORNING... PARTIALLY CLEAR SKIES COMBINED WITH HUMID AIR AND LIGHT WINDS WAS RESULTING IN PATCHY DENSE FOG ACROSS THE REGION THIS MORNING. VISIBILITIES MAY BE REDUCED TO LESS THAN A QUARTER MILE AT TIMES IN SOME LOCATIONS. PATCHES OF DENSE FOG WILL LIKELY LINGER INTO SUNRISE...BURNING OFF AN HOUR OR TWO THEREAFTER. USE LOW BEAM HEADLIGHTS WHEN ENCOUNTERING THICK FOG. GIVE YOURSELF PLENTY BRAKING DISTANCE TO OBJECTS WHICH MAY APPEAR SUDDENLY IN FRONT OF YOU. COLBY
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 5:18 AM EDT | Dense Fog Advisory | ILM | Darlington, Dillon, Florence, Georgetown, Horry, Marion and 2 more | 3 hr |
| Apr 21, 12:52 PM EDT | Special Weather Statement | ILM | Georgetown | 23 min |
| Apr 21, 1:23 PM EDT | Special Weather Statement | ILM | Georgetown | 52 min |
| Apr 21, 1:37 PM EDT | Special Weather Statement | ILM | Horry | 38 min |
| Apr 21, 2:01 PM EDT | Severe Thunderstorm Warning | ILM | Horry, Marion | 44 min |
| Apr 21, 2:39 PM EDT | Special Weather Statement | ILM | Dillon | 51 min |
| Apr 21, 2:43 PM EDT | Special Weather Statement | ILM | Georgetown | 62 min |
| Apr 21, 2:56 PM EDT | Special Marine Warning | ILM | 49 min | |
| Apr 21, 3:47 PM EDT | Special Marine Warning | ILM | 58 min |
Nearby
Small Craft Advisories in South Carolina, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.